数学研究通讯

2018, v.34(03) 278-288

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Exponential Convergence of Finite-dimensional Approximations to Linear Bond-based Peridynamic Boundary Value Problems
Exponential Convergence of Finite-dimensional Approximations to Linear Bond-based Peridynamic Boundary Value Problems

WU HAO;

摘要(Abstract):

In this paper, we demonstrate that the finite-dimensional approximations to the solutions of a linear bond-based peridynamic boundary value problem converge to the exact solution exponentially with the analyticity assumption of the forcing term, therefore greatly improve the convergence rate derived in literature.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation):

作者(Author): WU HAO;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享